Thanks guys. I'll keep up with the unctions and potions and keep an eye on it. I actually saw my GP today and mentioned it to him. He just said it was my body reacting to the changes and it should go away. But if not, I'll def take your advice and speak to my specialist.
It's just strange I haven't had the itching before I started on levothyroxine.
This is one of my primary allergic responses (I'm probably known to my collegues as the woman who always scratches her head ) - I don't know if antihistamines work as well with ingested as with inhalent allergies, but maybe trying one to see if it stops the itch?? If it is an allergic reaction, switch meds if you can - all that immune activity isn't good even if you can block the outcome with antihistamines.
Hmm I just posted about itching myself!!! Been on synthroid for two months and the past three weeks I've been going nuts itching all over! No hives, just itching. If a reaction I though that it would have started from the get go on the medicine but maybe now. Being that is it spring I also thought maybe it was some allergy. But now I am really wondering if it is the medicine. Anyone had this problem on synthroid? I'm on the next to lowest dose. I showed borderline. So far I am just gaining weight!!! ick